— CONTENTS OF VOLUME 63 (2022) pp. 1-75 —
main page
order this volume

            SJR (2020) = 0.293,     SNIP (2021) = 0.848,      JCI(2021) = 0.23



Research Articles

  • Conformal Minimal Foliations on Semi-Riemannian Lie Groups
    [Abstract] doi:10.7546/jgsp-63-2022-1-20
    Elsa Ghandour, Sigmundur Gudmundsson and Victor Ottosson

  • On GCR-Lightlike Submanifolds of Indefinite Kaehler Manifolds
    [Abstract] doi:10.7546/jgsp-63-2022-21-37
    Varun Jain, Rachna Rani and Rakesh Kumar

  • Integrability Theorems of Free Systems and Symplectic Haantjes Structures
    [Abstract] doi:10.7546/jgsp-63-2022-39-64
    Keiichi Kikuchi and Tsukasa Takeuchi

  • Analytical Descriptions of Perseus Spirics
    [Abstract] doi:10.7546/jgsp-63-2022-65-75
    Ivaïlo M. Mladenov


Previous   Next


Last update: March 31, 2022